# SDR ASA0580449

- Difficulty date: August 8, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5936442U3
- Condition: Corroded
- Location: Fs 1155-1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AFT CARGO BAY THRESHOLD WEB CORRODED.  REPLACED WEB.  (M)
